# SDR SWAA2022111556878

- Difficulty date: October 6, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 38,362 hours, 23,373 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB, STA. 120.30 RIB STIFFENER NR 2 CRACKED AT LOWER RADIUS.  REMOVED DAMAGE ON STIFFENER IAW SRM 55-10-09-2R-4.   PERFORMED HFEC INSP ON CUTOUT AREA IAW NDT P6 51-00-00 PROC.23,  NO CRACKS.   PERFORMED ROTO INSP ON 8 EXISTING HOLES IAW  NDT P6 51-00-00, PROC 16, NO CRACKS.  PERFORMED GVI OF ALL AREAS WITHIN THE REPAIR AREA IAW SRM 55-10-09-2R-4. NO DEFECTS NOTED.   LOCATED AND DRILLED REPAIR IAW SRM 51-40-05-0G-0.   TREATED AND PRIMED REPAIR & RIB IAW AMM 51-21-41-370-802 & AMM 51-21-72-370-804.  INSTALLED THE STIFFENER REPAIR IAW SRM 55-10-09-2R-4 & APPLIED FILLET SEAL IAW SRM 51-20-05-0G-0.
